MathSciNet Relay Station
MathSciNet bibliographic data
MR1443617 (98g:42057) 42C15 (41A30)
Ron, Amos Smooth refinable functions provide good approximation orders. SIAM J. Math. Anal. 28 (1997), no. 3, 731–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement